# SDR 06FDEA03567

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1741-1761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT SUMP AREA FOUND 1 CRACK 1" LONG ON LONGERON NR 47 LT BETWEEN STA 1741 AND STA 1761.  EXISTING LONGERON REMOVED ( P/N AFA30-78-1 ) IAW SRM 51-35 01 PAGE 1/13 VOL 2.  NEW LONGERON SECTION, STRAPS AND SPLICE FABRICATED IAW EA NR 8-5310-100640 SEE DETAILED PARTS TRAVELERS N01164/F171164.  INSTALLED REPAIR IAW SRM 51-33-01PAR 6-10 & 51-35-01 PAR 1-5 VOL 2.  AREA TREATED IAW SRM 51-21-01 PAR 31-24.
